Lucian Maticiuc
Lucian Maticiuc
Faculty of Mathematics, "Alexandru Ioan Cuza" University, Iasi, Romania
Verified email at - Homepage
Cited by
Cited by
Fractional backward stochastic differential equations and fractional backward variational inequalities
L Maticiuc, T Nie
Journal of Theoretical Probability 28, 337-395, 2015
A stochastic approach to a multivalued Dirichlet–Neumann problem
L Maticiuc, A Răşcanu
Stochastic processes and their applications 120 (6), 777-800, 2010
Backward Stochastic Variational Inequalities on Random Interval
L Maticiuc, A Rascanu
Bernoulli and arXiv preprint arXiv:1112.5792, 2011
Viscosity solutions for systems of parabolic variational inequalities
L Maticiuc, E Pardoux, A Răşcanu, A Zălinescu
Bernoulli 16 (1), 258-273, 2010
A stochastic approach to path-dependent nonlinear Kolmogorov equations via BSDEs with time-delayed generators and applications to finance
F Cordoni, L Di Persio, L Maticiuc, A Zălinescu
Stochastic Processes and their Applications 130 (3), 1669-1712, 2020
Cądląg Skorokhod problem driven by a maximal monotone operator
L Maticiuc, A Răşcanu, L Słomiński, M Topolewski
Journal of Mathematical Analysis and Applications 429 (2), 1305-1346, 2015
On the continuity of the probabilistic representation of a semilinear Neumann–Dirichlet problem
L Maticiuc, A Răşcanu
Stochastic Processes and their Applications 126 (2), 572-607, 2016
Penalization method for a nonlinear Neumann PDE via weak solutions of reflected SDEs
K Bahlali, L Maticiuc, A Zalinescu
Stochastic variational inequalities on non-convex domains
R Buckdahn, L Maticiuc, E Pardoux, A Răşcanu
Journal of Differential Equations 259 (12), 7332-7374, 2015
Viability of moving sets for a nonlinear Neumann problem
L Maticiuc, A Răşcanu
Nonlinear Analysis: Theory, Methods & Applications 66 (7), 1587-1599, 2007
Multivalued backward stochastic differential equations with time delayed generators
B Diomande, L Maticiuc
Central European Journal of Mathematics 12 (11), 1624-1637, 2014
Numerical schemes for multivalued backward stochastic differential systems
L Maticiuc, E Rotenstein
Central European Journal of Mathematics 10 (2), 693-702, 2012
Multivalued monotone stochastic differential equations with jumps
L Maticiuc, A Răşcanu, L Słomiński
Stochastics and Dynamics 17 (03), 1750018, 2017
Multivalued stochastic delay differential equations and related stochastic control problems
B Diomande, L Maticiuc
arXiv preprint arXiv:1305.7003, 2013
Backward stochastic generalized variational inequality
L Maticiuc, A Răşcanu
Applied Analysis and Differential Equations, 217-226, 2007
Backward stochastic variational inequalities with locally bounded generators
L Maticiuc, A Rascanu, A Zalinescu
arXiv preprint arXiv:0808.0801v2, 2013
Time-delayed generalized BSDEs
L Di Persio, M Garbelli, L Maticiuc, A Zălinescu
Stochastic Processes and their Applications 170, 104277, 2024
Anticipated backward stochastic variational inequalities with generalized reflection
L Maticiuc, E Rotenstein
Stochastics and Dynamics 18 (02), 1850008, 2018
Lp-Variational solutions of multivalued backward stochastic differential equations
L Maticiuc, A Răşcanu
ESAIM: Control, Optimisation and Calculus of Variations 27, 88, 2021
Continuity with respect to parameters of the solutions of time delayed BSDEs with Stieltjes integral
L Di Persio, L Maticiuc, A Zălinescu
arXiv preprint arXiv:2012.00798, 2020
The system can't perform the operation now. Try again later.
Articles 1–20